MAUDE Adverse Event Report: BOUND TREE MEDICAL, LLC CURAPLEX; KING LTS-D SUPRAGLOTTIC AIRWAY KIT

BOUND TREE MEDICAL, LLC CURAPLEX; KING LTS-D SUPRAGLOTTIC AIRWAY KIT
Model Number KLTSD404K
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/06/2020
Type of Reportable Event Malfunction
Event or Problem Description
Ems service was responding to a cardiac arrest call and attempted to use the curaplex kit kltsd404k to care for the patient, but discovered the catheter tip of the syringe included to inflate the supraglottic airway was not compatible with the luer connector of the airway.As a result, the ems service was forced to seek other measures to establish an airway for the patient.No injuries or death were reported.

Brand Name
CURAPLEX
Common Device Name
KING LTS-D SUPRAGLOTTIC AIRWAY KIT
Manufacturer (Section D)
BOUND TREE MEDICAL, LLC
1420 lakeside parkway
flower mound, tx
MDR Report Key10089985
Report Number3014680755-2020-00001
Device Sequence Number17029391
Product Code CAE
UDI-Device Identifier00812277033700
UDI-Public00812277033700
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKLTSD404K
Device Catalogue NumberKLTSD404K
Device Lot NumberASM0025699
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2020
Initial Report FDA Received Date05/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1